I can't take it or Levaquin. Allergic to penacillin and Omnicef kills my stomach. Take cephlahexin, rocehpin, ancef successfully. What are my options to get rid of this. Will take shots, whatever it takes.
27 Feb 2010
As a chronic sufferer of UTIs since the age of six through fifty, I can say I've been on every antiobiotic and sulfa drug around. A year ago I discovered taking a high dose of vitamin C, 2.5 grams in the morning and at night, not only gets rid of an infection, but keeps them from coming back. If you're willing to try it, purchase some ascorbic acid powder online or at your local health store, then mix a teaspoon or more into a glass of water and drink it down. Its tart, but you'll get used to it. You should start feeling better soon, within 24 hours. Within 48 hours, the pain from the infection will be almost gone. If not, increase the dose by another teaspoon. Vitamin C will not build up in your body or become toxic. What your body doesn't use, it excretes through the, oh guess what, urine! Keep drinking the "C" every day. Simple remedy that works for me, and I hope it works for you too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... antibiotics. The 2nd time I had another infection in one month's time. I always have the urine cultured to make sure I am on the appropriate ...
1 answer • 17 Feb 2010
... doctor indicated that in effect she did have a high count of bacteria in her urine and gave her an antibiotic through her vein. When released ...
1 answer • 24 May 2011
... resistant to most antibiotics now and then I discovered that taking 6000 - 8000 mg if vitamin C with rosehips daily has cleaned out my urinary ...
7 answers • 8 Sep 2011
... 3. I go on an antibiotic for 7 days and then Im cear only to get another infection a week or so later. I had one 2 weeks ago and was on an ...
3 answers • 27 Apr 2013
... else had this experience? I have been suffering with recurrent UTIs since last September. For two months I have been off antibiotics and thought ...
1 answer • 13 Jul 2013